Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003 (2003), Issue 1, Pages 35-53

Perturbation approach for nuclear magnetic resonance solid-state quantum computation

1Theoretical Division and CNLS, Los Alamos National Laboratory, Los Alamos, NM 87545, USA
2Department of Introductory Design and Science, Polytechnic University, Six Metrotech Center, Brooklyn, NY 11201, USA

Received 22 October 2001; Revised 11 July 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. P. Berman, D. I. Kamenev, and V. I. Tsifrinovich, “Perturbation approach for nuclear magnetic resonance solid-state quantum computation,” Journal of Applied Mathematics, vol. 2003, no. 1, pp. 35-53, 2003. doi:10.1155/S1110757X03110182